Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-20 z 20.

2006

16.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
13.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
7.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
5.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
2.
Robert Wolak, M.Saralegi-Aranguren
1.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36